# SDR UIEA2019092605578

- Difficulty date: September 25, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,753 hours, 19,559 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR SYS STATUS MSG; WX INOP ON BOTH SYS 1 AND SYS 2.( AFTER INSPECTION OR WX RADAR SYSTEM, FOUND SYSTEM #1 AND SYSTEM #2 C/B'S POPPED OUT. RESET C/B'S AND PERFORMED WX RADAR OPS CHECK IAW AMM 34-43-00, OPS TEST NOW SATISFACTORY. )
